# SDR SWAA2019040931510

- Difficulty date: April 5, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 15,252 hours, 6,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 10114
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER CABIN EMERGENCY EXIT LIGHT LENS COVER CAME OFF.         / REINSTALLED COVER IAW AMM.
